# SDR 2001FA0000497

- Difficulty date: October 22, 2001
- Submitted: November 9, 2001
- Operation: General aviation
- Aircraft: N127KH
- Make and model: Gulstm 500B
- Aircraft serial: 500B102738
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CRANKCASE WAS CRACKED AT NR 2 UPPER CYLINDER STUD AND LEAD INTO OIL PRESSURE GALLEY.  ENGINE LOST OIL PRESSURE AND WAS FEATHERED.
